# SDR JJBA202006054003

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 41,978 hours, 26,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C00910
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERNAL EMERGENCY LIGHTS FWD OF WING INOPERATIVE.  REMOVED AND REPLACED NR 2 BATTERY CHARGER ASSEMBLY.  REMOVED AND REPLACED BURNT OUT BULBS.  OPS CHECK SAT.
